MathSciNet Relay Station
MathSciNet bibliographic data
MR301010 14C05
Iarrobino, A. Reducibility of the families of $0$-dimensional schemes on a variety. Invent. Math. 15 (1972), 72–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement